# SDR FDEA201102160572

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK IS CORRODED BETWEEN FRAME 75 AND FRAME 76; LBL 30.  REMOVED CORROSION IAW SRM 51-74-10.  CHECKED LIMITS, ORIGINAL THICKNESS 0.0140.  MATERIAL REMOVED 0.058.  MATERIAL REMAINING 0.082.  FOUND TO BE OUT OF LIMITS IAW SRM 51-31-20 & SRM 53-10-16, FIG 101.  TOOL NR T8401B.  REMOVED SEAT TRACK SECTION IAW SRM 53-10-16.  LOCATED AND DRILLED PARTS IAW SRM 53-10-16.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.  INSTALLED SEAT TRACK & IAW SRM 51-10-16.
